Potential Analysis

, Volume 41, Issue 4, pp 1203–1222 | Cite as

A Comparison Principle for Stochastic Integro-Differential Equations

  • Konstantinos Anastasios Dareiotis
  • István Gyöngy


A comparison principle for stochastic integro-differential equations driven by Lévy processes is proved. This result is obtained via an extension of an Itô formula, proved by N.V. Krylov, for the square of the norm of the positive part of L 2 − valued, continuous semimartingales, to the case of discontinuous semimartingales.


Comparison principle Itô’s formula SPDE Lévy processes 

Mathematics Subject Classification (2010)

60H15 35R09 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Berger, M.S.: Nonlinearity and Functional Analysis. Lectures on Nonlinear Problems in Mathematical Analysis. Pure and Applied Mathematics. Academic Press, New York-London (1977)Google Scholar
  2. 2.
    Chen, Z.Q., Kim, K.H.: An L p-Theory of Non-Divergence Form SPDEs Driven by Lévy Processes. arXiv:1007.3295v1 [math.PR]
  3. 3.
    Denis, L., Matoussi, A., Stoica, L.: Maximum principle and comparison theorem for quasi-linear stochastic PDE’s. Electron. J. Probab. 14, 500530 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dennis, L., Matoussi, D.: Maximum Principle for quasilinear SPDE’s on a Bounded Domain Without Regularity Assumptions. arXiv:1201.1092 [math.PR]
  5. 5.
    Denis, L., Matoussi, A., Zhang, J.: Maximum Principle for Quasilinear Stochastic PDEs with Obstacle. arXiv:1210.3445 [math.PR]
  6. 6.
    Donati-Martin, C., Pardoux, E.: White noise driven SPDEs with reflection. Probab. Theory Relat. Fields 95, 1–24 (1993)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Garroni, M.G., Menaldi, J.L.: Second Order Elliptic Integro-Differential Problems. Chapman & Hall, CRC Research Notes in Mathematics, p. 430 (2002)Google Scholar
  8. 8.
    Grigelionis, B.: (1-SCA) Nonlinear Filtering Equations for Stochastic Processes with Jumps. The Oxford Handbook of Nonlinear Filtering, vol. 95128. Oxford Univiversity Press, Oxford (2011)Google Scholar
  9. 9.
    Grigelionis, B.: Stochastic Nonlinear Filtering Equations and Semimartingales. Nonlinear Filtering and Stochastic Control (Cortona, 1981), 6399, Lecture Notes in Math, vol. 972. Springer, Berlin-New York (1982)Google Scholar
  10. 10.
    Gyöngy, I., Krylov, N.V.: On stochastic equations with respect to semimartingales II. Stochast. 6, 153–173 (1982)CrossRefMATHGoogle Scholar
  11. 11.
    Gyöngy, I.: On stochastic equations with respect to semimartingales III. Stochast. 7, 231–254 (1982)CrossRefGoogle Scholar
  12. 12.
    Gyöngy, I., Krylov, N.V.: On stochastic equations with respect to semimartingales I. Stochast. 4, 1–21 (1980)CrossRefMATHGoogle Scholar
  13. 13.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo (1981)Google Scholar
  14. 14.
    Kotelenez, P.: Comparison methods for a class of function valued stochastic partial differential equations. Probab. Theory Relat. Fields 93, 1–19 (1992)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Krylov, N. V.: Lectures on Elliptic and Parabolic Equations in Sobolev Spaces. Graduate Studies in Mathematics, vol. 96. American Mathematical Society, Providence, RI (2008)Google Scholar
  16. 16.
    Krylov, N.V.: Maximum Principle for SPDEs and its Applications, in Stochastic Differential Equations: Theory and Applications, Interdisciplinary Mathematical Sciences, vol. 2. World Scientific Publishing Co. Pte. Ltd, Hackensack (2007)Google Scholar
  17. 17.
    Krylov, N.V.: On the Itô-Wentzell formula for distribution-valued processes and related topics. Probab. Theory Relat. Fields 150, 295–319 (2011)CrossRefMATHGoogle Scholar
  18. 18.
    Marcus, M., Mizel, V.J.: Every superposition operator mapping one Sobolev space into another is continuous. J. Funct. Anal. 33 (2), 217–229 (1979)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Rozovski, B.L.: Stochastic Evolution Systems. Linear Theory and Applications to Nonlinear Filtering. Mathematics and its Applications (Soviet Series), vol. 35. Kluwer Academic Publishers Group, Dordrecht (1990)Google Scholar
  20. 20.
    Runst, T., Sickel, W.: Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations (Programming Complex Systems), (De Gruyton Series in Nonlinear Analysis and Applications 3), Berlin, New York (1996)Google Scholar
  21. 21.
    Situ, R.: Theory of Stochastic Differential Equations with Jumps and Applications. Mathematical and Analytical Techniques with Applications to Engineering. Springer, New York (2005)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  • Konstantinos Anastasios Dareiotis
    • 1
  • István Gyöngy
    • 1
  1. 1.School of Mathematics University of Edinburgh King’s Buildings EdinburghEdinburghUK

Personalised recommendations